Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fibro Flare?
    avatar
    jojodance posted:
    Even though I have been having symptoms that led up to my being in pain and extremly fatiguied. I have been in this condition since December and there are not many changes on a daily basis. I notice that some people speak of a flare as if it is different from the daily misery. Can someone please tell me the difference if there is one. I am hurting and exausted right now and have just been laying around. When I get up and I am able to go somewhere it really a big deal for me.


    jojo
    Reply
     
    avatar
    Anjl26 responded:
    Well, everyone has different degrees of symptoms. My best explaination of a flare is an acute increase in your smyptoms, above whatever degree/level of symptoms you usually have.

    I have to tell you, laying around is absolutely the worst thing you can do. The more you are still, the stiffer your muscles become, the more it hurts, so the less you move... it's a viscious cycle that you have to break.

    Stretch, move around the house, walk to the mailbox and back. Gradually add activity back into your day. You'll feel better for it in the long run. Just my opinion.
    Being happy doesn't mean everything's perfect. It means you decide to see beyond the imperfections. hugs Sharon
     
    avatar
    JodieAnneK responded:
    First of all, are you under a doctor's care? There are several meds that can make life much easier. Not every med works the same and they can cause side effects. I am not able to Lyrica because it causes problems with my speach and word choice,I am taking Cymbalta right now. It has done a lot to decrease my FM symptoms. I am currently having a "flare". For me that means that all of my FM symptoms are bad eventhough I am on my meds. It's been going on for about a week. Please get up and get moving! I am a Second grade teacher and it keeps me moving. I have the worst time when I am inactive.


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.